# SDR SWAA012547

- Difficulty date: September 14, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 13,819 hours, 11,750 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: 6976419
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT ELEVATOR NR 6 HINGE BEARING PLATE BUSHINGS MIGRATED.  REMOVED AND REPLACED BEARING PLATE PER MM.
